# SDR RAAA496007

- Difficulty date: July 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9744C
- Make and model: Lkheed 188A
- Aircraft serial: 188A1140
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: S103
- Condition: Discharged
- Location: Cabin
- Component: Grimes, 1000553
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT PULL DOWN EMERGENCY LIGHT FAILED SERVICE TEST.  (X)
